# SDR DXTA2008120103382

- Difficulty date: December 1, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N705QS
- Make and model: Gulstm 200
- Aircraft serial: 061
- Aircraft time: 5,342 hours, 3,156 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Light
- Condition: False Activation
- Location: Kruegers
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FOLLOWING A NORMAL TAKEOFF, SLATS WERE RETRACTED.  SLATS RETRACTED NORMALLY, KRUGERS INDICATED UNBALANCED.  AFTER THE FLIGHTCREW RESET THE AOC, AOA, AND PROBE LIGHTS VISUALLY INSPECTED RETRACTED SLATS AND KRUEGERS.  THEN OPERATED THE SLATS AND KRUEGERS TO OBSERVE THE EICAS INDICATIONS.  OPERATED NORMALLY AT THIS TIME.  THEN EXTENDED KRUEGERS TO VISUALLY INSPECT NOTHING NOTED FLTD THE KRUEGERS AGAIN TO CHECK THE TIME TO RETRACT AND EXTEND.  THEY FALL WITHIN LIMITS IAW MM 27-52-00 COULD NOT DUPLICATE SQUAWK AT THIS TIME.
